# SDR AALA202503283151

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 24,366 hours, 10,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR MISSING HEAT SHRINK ON ONE SIDE OF THE GIRT BAR. **SUPPLEMENTAL REPORT FOR AALA202503273151: INSTALLED MISSING TUBING PER JOB CARD 2523J012-001.** (CLOSED)
